# SDR I5PA2021111392201

- Difficulty date: November 13, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 101,152 hours, 26,641 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 2780537104
- Part serial: 1418A
- Condition: Faulty
- Location: R Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R WING ANTI-ICE VALVE FAILED ON TEST.
CORRECTIVE ACTION: REMOVED AND REPLACED R WING TAI VALVE IAW AMM 30-11-02. OPS AND LEAK CHECK OK.
